# SDR DALA2022082205657

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 50,591 hours, 35,758 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND MISSING PANEL ON UNDERSIDE OF LEFT HAND ELEVATOR. MAINTENANCE INSTALLED A NEW PANEL PER AMM 06-33 B717. (LP #9236464)
